Variational inference for count response semiparametric regression

Publication Type:
Journal Article
Citation:
Bayesian Analysis, 2015, 10 (4), pp. 991 - 1023
Issue Date:
2015-12-01
Full metadata record
Files in This Item:
Filename Description Size
LutsWand15.pdfPublished Version891.09 kB
Unknown
© 2015 International Society for Bayesian Analysis.Fast variational approximate algorithms are developed for Bayesian semiparametric regression when the response variable is a count, i.e., a nonnegative integer. We treat both the Poisson and Negative Binomial families as models for the response variable. Our approach utilizes recently developed methodology known as non-conjugate variational message passing. For concreteness, we focus on generalized additive mixed models, although our variational approximation approach extends to a wide class of semiparametric regression models such as those containing interactions and elaborate random effect structure.
Please use this identifier to cite or link to this item: